# SDR SWAA2015081142630

- Difficulty date: August 6, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 26,870 hours, 15,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMER EXIT LIGHT LENS COVER MISSING.  INSTALLED COVER IAW AMM.
